×

zbMATH — the first resource for mathematics

Cohomologies of automorphism groups of a Lebesgue space. (English. Russian original) Zbl 0252.28007
Funct. Anal. Appl. 5, 167-168 (1971); translation from Funkts. Anal. Prilozh. 5, No. 2, 91-92 (1971).

MSC:
28D05 Measure-preserving transformations
20J06 Cohomology of groups
54H15 Transformation groups and semigroups (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. B. Katok and A. M. Stepin, Usp. Matem. Nauk,22, No. 5, 81-106 (1967).
[2] R. P. Halmos, Lectures on Ergodic Theory, Mathematical Society of Japan (1959). · Zbl 0073.09302
[3] V. Ya. Golodets, Usp. Matem. Nauk,24, No. 4, 3-64 (1969).
[4] H. A. Dye, Amer. J. Math.,81, 119-159 (1959); Amer. J. Math.,85, 551-576 (1963). · Zbl 0087.11501 · doi:10.2307/2372852
[5] M. A. Akcoglu and R. V. Chacon, Proc. Amer. Math. Soc.,16, No. 4, 676-680 (1965). · doi:10.1090/S0002-9939-1965-0179324-0
[6] A. A. Kirillov, Usp. Matem. Nauk,22, No. 5, 67-80 (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.